A family of 2-dimensional Laguerre planes of generalised shear type

B. Polster, G. F. Steinke

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


We construct a family of 2-dimensional Laguerre planes that generalises ovoidal Laguerre planes and the Laguerre planes of shear type, as described by Löwen and Pfüller, by gluing together circle sets from up to eight different ovoidal Laguerre planes. Each plane in this family admits all maps (x, y) → (x, ry) for r > 0 as central automorphisms at the circle y = 0.

Original languageEnglish
Pages (from-to)69-83
Number of pages15
JournalBulletin of the Australian Mathematical Society
Issue number1
Publication statusPublished - Feb 2000
Externally publishedYes

Cite this